Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6545
Title: Note on the probability associated with the error of a single observation
Authors: Shewhart, W A
Keywords: Probability
Mathematical method
Issue Date: Jul-1928
Publisher: Journal of forestry
Citation: Journal of forestry, vol.26, p.601-607
Series/Report no.: Reprint;R218
URI: http://hdl.handle.net/123456789/6545
Appears in Collections:Articles

Files in This Item:
File Description SizeFormat 
Note on the probability associated with the error of a single observation.pdfScan copy288.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.